MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL DYNACORD MULTIPAK W/OS-6 NDL 12PK; POLYETHYLENE SUTURE

MEDOS INTERNATIONAL SARL DYNACORD MULTIPAK W/OS-6 NDL 12PK; POLYETHYLENE SUTURE
Catalog Number 222073
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional narrative: udi: (b)(4).The expiration date is currently unavailable.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported by the sales rep in (b)(6) during a hip procedure on an unknown date, it was observed that the needle on the dynacord¿ sutures (blue, white/blue/green), with os-6 needles.Multi (12) pack was loose and not well attached.There were no adverse patient consequences reported.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary: the complaint device is not being returned, it was implanted in the patient, therefore unavailable for a physical evaluation.With the information provided, and without the complaint device to evaluate, we cannot determine a root cause for the reported failure.A manufacturing record evaluation was performed for the finished device lot number (6l37922), and no non-conformance was identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Brand Name
DYNACORD MULTIPAK W/OS-6 NDL 12PK
Common Device Name
POLYETHYLENE SUTURE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle CH-24 00
SZ  CH-2400
MDR Report Key11978135
Report Number1221934-2021-01852
Device Sequence Number3425334
Product Code GAT
UDI-Device Identifier10886705030057
UDI-Public10886705030057
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K181182
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number222073
Device Lot Number6L37922
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2021
Supplement Date Received by Manufacturer06/14/2021
Initial Report FDA Received Date06/10/2021
Supplement Report FDA Received Date06/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1